Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Regularity of operators on essential extensions of the compacts

Author: Arupkumar Pal
Journal: Proc. Amer. Math. Soc. 128 (2000), 2649-2657
MSC (1991): Primary 46H25, 47C15
Published electronically: February 28, 2000
MathSciNet review: 1705741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


A semiregular operator on a Hilbert $C^*$-module, or equivalently, on the $C^*$-algebra of `compact' operators on it, is a closable densely defined operator whose adjoint is also densely defined. It is shown that for operators on extensions of compacts by unital or abelian $C^*$-algebras, semiregularity leads to regularity. Two examples coming from quantum groups are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46H25, 47C15

Retrieve articles in all journals with MSC (1991): 46H25, 47C15

Additional Information

Arupkumar Pal
Affiliation: Indian Statistical Institute, 7, SJSS Marg, New Delhi–110016, India

PII: S 0002-9939(00)05611-2
Keywords: Hilbert $C^*$-modules, regular operators, $C^*$-algebras, essential extensions
Received by editor(s): June 29, 1998
Received by editor(s) in revised form: October 22, 1998
Published electronically: February 28, 2000
Additional Notes: The author was partially supported by the Jawaharlal Nehru Centre for Advanced Scientific Research, Bangalore, India.
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia